Skip to content

When ChatGPT’s Medical Advice Led to Tragedy

Watch this video on YouTube ↗
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication, advice that came with devastating consequences. Teddy Rosenbluth, a reporter for Well, explores the growing trend of turning to chatbots for medical advice — and the associated risks.

Read the story here: https://nyti.ms/3Wvbwt6

Discover the journalism Times subscribers get daily, free for your first month in The New York Times app. Download app: https://nytimes.onelink.me/Xpht/a6wzplra

----------

Whether it's reporting on conflicts abroad and political divisions at home, or covering the latest style trends and scientific developments, New York Times video journalists provide a revealing and unforgettable view of the world. It's all the news that's fit to watch.

More to explore